RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1994, Volume 6, Issue 3, Pages 143–153 (Mi dm643)  

Properties of matrices over a commutative ring that are associated with the similarity relation

T. G. Gazaryan


Full text: PDF file (1169 kB)

English version:
Discrete Mathematics and Applications, 1994, 4:5, 455–466

Bibliographic databases:
UDC: 519.4
Received: 28.11.1991

Citation: T. G. Gazaryan, “Properties of matrices over a commutative ring that are associated with the similarity relation”, Diskr. Mat., 6:3 (1994), 143–153; Discrete Math. Appl., 4:5 (1994), 455–466

Citation in format AMSBIB
\Bibitem{Gaz94}
\by T.~G.~Gazaryan
\paper Properties of matrices over a commutative ring that are associated with the similarity relation
\jour Diskr. Mat.
\yr 1994
\vol 6
\issue 3
\pages 143--153
\mathnet{http://mi.mathnet.ru/dm643}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1310909}
\zmath{https://zbmath.org/?q=an:0820.15004}
\transl
\jour Discrete Math. Appl.
\yr 1994
\vol 4
\issue 5
\pages 455--466


Linking options:
  • http://mi.mathnet.ru/eng/dm643
  • http://mi.mathnet.ru/eng/dm/v6/i3/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:440
    Full text:162
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020